# SDR CA110314010

- Difficulty date: March 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Departed
- Location: Tailcone
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT UPPER INBD TAIL CONE, FAIRING DENT CAUSED BY ACCESS PANEL OPENED & DEPARTED FROM THE ACFT.  DIFFICULTY DATE 3/10/2011
